Thread: overdosing.
View Single Post
Old December 24th, 2005, 02:39 PM  
dying lullaby
Awesome Poster
 
dying lullaby's Forum Picture
 
Join Date: April 6, 2004
Age: 28
Gender: Female
Default

ok so here's what you should do next time this happens - hoping that it wont but being safe just incase.

-STAY AWAY from the Benedryl(i tried to off myself with them and i had to drink charcole and i was on a heart moniter for a while...it really messes up your heart

-don't ever take asprin or anything with asprin in it. it literally poisons your body and kills your liver if you take more than the recomended dose. so if you dont succede in your mission you will me hooked up to machines to filter your blood and keep you alive for the rest of your life.

-codine and perscription strength pain killers are very dangerous. they'll put you into a coma in which it will be very hard for you to wake up from.

ODing on most things will be very detremental to your health(obviously) so a good idea would be to go out and get some sugar pills (like what they sell in spencers) and if you want even put them in a regular pill bottle but take those instead of the real harmful pills. you will thank yourself later - trust me.

if you start to see blood in your stool go to the DR asap and tell them what you did, it will deff blow your cover but it may save you from alot of long term damage...and if you throw up again and see blood do the same thing - i mean it!

i hope you're ok. keep us posted on how you're doing

-Bri

http://usera.imagecave.com/aoxfordca/dyinglull4.jpg
^ made by AtlantaWonder ^

She can\'t remember a time when she felt needed
If love was red then she was color blind
***
leave me be, while i rot and die, in the corner, under the blanket that you gave me when you lied and told me i ment something
~Bri
dying lullaby is offline   Reply With Quote